61 y/o Male with rash starting on foot in summer. Initially responded to methylprednisone and PO steroid taper starting at 50mg and doxycycline. Rash recurred with the diffuse spread. Rash recurred with diffuse spread and improved some to repeat PO steroid taper and doxy. What is the diagnosis and treatment options?

(Edited)

LikeAnswersShare

Ten With SJS Syndrome. Stevens-Johnson syndrome/toxic epidermal necrolysis (SJS/TEN) is a severe skin reaction most often triggered by particular medications. ... SJS/TEN often begins with a fever and flu-like symptoms.6. DD..FDE

It's generalized rash, differential diagnosis are 1)since patient is old age and may be on multiple medicine check for DRESS syndrome (see peripheral eosinophilia ),rash appearance may take 4-8 weeks in DRESS syndrome 2)Vasculitis 3)doxycycline patient is receiving it itself cause photosensitivity rash

Needs Investigations for diagnosis: Skin biopsy CBC CRP Clinical impression: ? PSORIASIS leading to Erythroderma ??

Exfoliative dermatitis stop all drugs oin

Ten with SJS syndrome/vasculitis

TEN with Stevens-Johnson syndrome Fixed Drug Eruptions

? TEN WITH SJS syndrome. ?? FD ERUPTIONS.

Thanks Dr Amitabha Dasgupta
0

View 1 other reply

Vasculitis F D E

D/D:Vasculitis,erythroderma.

Ten with SJS syndrome.

Load more answers